MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.12.024
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 november 2019: lot 1900006: 100 items manufactured and released on 02-may-2019.Expiration date: 2024-04-22.No anomalies found related to the problem.To date, 80 items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: cc e cc light 01.26.3644hct flat pe hc liner ø 36 / e (k103352) lot.1900240.Batch review performed on 19 november 2019: lot 1900240: 193 items manufactured and released on 16-apr-2019.Expiration date: 2024-04-02.No anomalies found related to the problem.To date, 174 items of the same lot have been already sold without any similar reported event.Additional implant involved: cup: versafitcup cc trio 01.26.45.0050 acetabular shell cc trio ø 50 (k103352) lot.1811151.Batch review performed on 19 november 2019: lot 1811151: 220 items manufactured and released on 10-apr-2019.Expiration date: 2024-03-31.No anomalies found related to the problem.To date, 183 items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: cocr 01.25.030 cocr ball head 12/14 ø 36 size s -3.5 (k080885) lot.130917a.Batch review performed on 19 november 2019: lot 130917a: 5 items manufactured and released on 03-jan-2019.Expiration date: 2023-12-11.No anomalies found related to the problem.To date, 4 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 4 months after primary revision surgery for infection.All hardware revised and a spacer implanted successfully.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9393532
Report Number3005180920-2019-01028
Device Sequence Number2258736
Product Code JDI
UDI-Device Identifier07630030802058
UDI-Public07630030802058
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2024
Device Catalogue Number01.12.024
Device Lot Number1900006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;